Symbolic solution of simple BVPs on the operator level

Rosenkranz, Markus (2003) Symbolic solution of simple BVPs on the operator level. Communications in Computer Algebra, 37 (3). pp. 84-87. ISSN 1932-2240 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://www.sigsam.org/cca/issues/issue145.html
Item Type: Article
Uncontrolled keywords: Boundary value problems; Green's operators; symbolic analysis; computer algebra
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Markus Rosenkranz
Date Deposited: 27 Jul 2012 18:05
Last Modified: 30 Jul 2012 08:37
Resource URI: https://kar.kent.ac.uk/id/eprint/29979 (The current URI for this page, for reference purposes)
  • Depositors only (login required):